# SDR AALA201812189023

- Difficulty date: November 20, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 59,955 hours, 26,106 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361063900100
- Condition: Delaminated
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 232EF BETWEEN FRAMES 20-24 IN THE FORWARD GALLEY.  REPLACED THE FLOOR PANEL IAW SRM 53-12-00-300-006, AND IRM 9701 REVISION I.
